# SDR SWAA2022012709738

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD CORNER SCUFF PLATE CRACKED / WELDED CRACKS AT AFT CARGO FWD SCUFF PLATE IAW EA1-A53-2076 REV 11 AND W/O # 36223-1600-0001
